T Nation

Need Advice About Clen


#1

Hay Guys , This is my 4th Clen Cycle , I started 4 Days ago , First Day was 40 , Second day was 80 and I had some trouble sleeping but not that big deal , then I stopped at the 3rd day for some reason … in my 4th day I took 80 a long with some coffee and I had tachycardia ,my HR was high (didn’t measure it) . my blood pressure was fine and I had like Panic attacks I was hardly breathing and had difficulties sleeping and I felt that my heart might stop any moment.
I thought about going to the Hospital but assumed I will be OK after couple of days , it’s about 48 h since my last dose and I’m feeling much better I assume another couple of days and I will be OK

my Question is Should I return to CLEN and stay low or Just throw it away ???


#2

I think it was your dose coupled with the caffeine that caused your heart palpitations. Plus you doubled your dose from 40 to 80 in 1 day and added the caffeine on the 4th day.

Not everybody responds to stimulants the same way. If you do clen in the morning, leave the coffee alone or switch and drink your morning coffee and then clen when you start to drag ass in the afternoon


#3

I know this doesn’t answer your question, but…

From my research coupled with anecdotes like this, and personal history of “heart problems”, clen scares the shit out of me. I’d rather dabble with death and choose DNP over clen.

But, there is an alternative: albuterol. I’m 1.5 weeks in my first cycle and have lost nearly 4kg.

None of the sides described by most, even with caffeine, but adequate progress nonetheless. I’m not unimpressed by the mirror results at all, either.

You should give it a go.